Volume 5 Number 8 (Aug. 2010)
Home > Archive > 2010 > Volume 5 Number 8 (Aug. 2010) >
JSW 2010 Vol.5(8): 834-841 ISSN: 1796-217X
doi: 10.4304/jsw.5.8.834-841

A New Type Algorithm for the Generalized Linear Complementarity Problem Over a Polyhedral Cone In Engineering and Equilibrium Modeling

Hongchun Sun

Department of Mathematics, Linyi Normal University, Linyi, Shandong, P.R. China

Abstract—In this paper, we consider a new type algorithm for the generalized linear complementarity problem over a polyhedral cone in engineering and economic equilibrium modeling(GLCP). To this end, we first develop some equivalent reformulations of the problem under milder conditions, and then an easily computable global error bound for the GLCP is established, which can be viewed as extensions of previously known results. Based on this, we propose a new type of solution method to solve the GLCP, and show that the algorithm is global and R−linear convergence. Some numerical experiments of the algorithm are also reported in this paper.

Index Terms—GLCP, engineering and economic equilibrium modeling, global error bound; algorithm, globally convergent, R-linear convergent.

[PDF]

Cite: Hongchun Sun, "A New Type Algorithm for the Generalized Linear Complementarity Problem Over a Polyhedral Cone In Engineering and Equilibrium Modeling," Journal of Software vol. 5, no. 8, pp. 834-841, 2010.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]